Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004, Issue 69, Pages 3799-3816
http://dx.doi.org/10.1155/S0161171204305168

Constructing Banaschewski compactification without Dedekind completeness axiom

1Department of Pure Mathematics, University of Calcutta, 35 Ballygaunge Circular Road, Calcutta, West Bengal 700 019, India
2Department of Mathematics, University of Burdwan, Burdwan 713 104, West Bengal, India
3School of Mathematical and Statistical Sciences, Howard College Campus, University of KwaZulu-Natal, Durban 4041, South Africa
4Department of Mathematics and Applied Mathematics, University of Cape Town, Rondebosch 7701, Cape Town, South Africa

Received 14 May 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. K. Acharyya, K. C. Chattopadhyay, and Partha Pratim Ghosh, “Constructing Banaschewski compactification without Dedekind completeness axiom,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 69, pp. 3799-3816, 2004. https://doi.org/10.1155/S0161171204305168.